# SDR USAA051365

- Difficulty date: November 11, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6565C80735105
- Condition: Corroded
- Location: Bs 296
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON R-1 DOOR THRESHOLD INNER CHORD ANGLE BS 296.  REPAIR, DEFECTIVE PART REPLACED WITH IDENTICAL PARTY IAW SRM 51-10-02, DEFECT SIZE: 2" BY 5".
